Please read the above and see if any suggested causes might apply to you.
What digestive issues do you currently have?
Nexum can cause malabsorption of vitamins and minerals.
I think that the problem involves your liver.
I made a mistake by not suggested that you get AST/ALT tested. These can be high from a liver problem.
Could your gyno have been caused by some of the drugs you were taking?
So liver issues and whatever is causing malformed blood cells.
TRT could be done now, but you will have to use anastrozole and keep E2 near E2=22pg/ml
You will have to watch hematocrit. You might need to have blood removed routinely.
I think the wisest thing to do would be to take anastrozole only to try to get near E2=22pgml and see if your LH, FSH and T increase as E2=65 is probably why T is low. While you are working on that, work on AST/ALT and digestive issues that may be causing blood problems. Try to get a sub-lingual b12 cyanocobalamin product. You could also inject B12.
These conditions may also be reducing E2 clearance by the liver and that could explain problems with breast tissue.
These probably affecting hematocrit.
C-reactive protein [CRP] does not indicate a general problem that produces inflammation.
fT4 is below mid range, which might be from low iodine [hopefully]
Homocysteine is high, indicating a problem with endothelial lining of your arteries; which causes hardening of the arteries and high blood pressure. Might be vitamin absorption related.
Estradiol E2=65 is horrible, a major factor in your gyno.
Prolactin does not seem to be a cause of your gyno.
High E2 is reducing your TT, FT, LH/FSH
HbA!c [A1C] is not high enough to indicate diabetes, but may be indicating too many simple carbohydrates and decreased insulin sensitivity.
TRT can improve insulin sensitivity.
You will be in major problem if you do TRT without anastrozole. For you, anastrozole is essential. Try to get it.
I suggest hCG with TRT. But should you do TRT?
You would take hGH if IGF-1 tested low, indicating low GH.